Anyone have aching legs with constipation?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1431
   Posted 8/8/2006 7:42 AM (GMT -7)   
Hi all,
   I usually have IBS-diarrhea, but about 2 weeks ago, I had knee surgery.  It's taking forever for my knee pain to go away and I'm doing these exercises that make my muscles cramp.  But....since last week, both my legs have been aching soooooooo much.  Especially at night.  I was thinking it was because of my knee surgery, but now I'm thinking it's constipation.  First of all, anesthesia can cause this, then I've been taking some pain meds, and other meds, and it's occuring to me that I'm just totally constipated, and the pressure in my pelvis is causing all this aching.   I'm older, and things just aren't holding up like they used to........so maybe this doesn't happen to you younger people.  I just don't want to call the doctor and the physical therapist for something that might be GI related.  Just curious if any of you tend to get alot of leg aching with your constipation......or just with a flare-up of your IBS.  Thanks!

sophieWVU
Regular Member


Date Joined Dec 2005
Total Posts : 85
   Posted 8/8/2006 7:49 AM (GMT -7)   
I get shooting pain down my right leg.  It has happened at least a dozen times, but not all the time.

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 8/8/2006 8:13 AM (GMT -7)   
I don't know about aching legs, but I was just on Lortabs (Hydrocodone) after my surgery and it gave me constipation too. I ended up taking half a Correctol to get things started, then ended up having to take three Welchols to get it stopped again! Seems all of my bile had been backed up in there for the two days I hadn't pooped because of the pain med. Once I got the hard part out, here came the bile!

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1431
   Posted 8/8/2006 8:14 AM (GMT -7)   
Hi sophie......yes, I get something like sciatica too, when my abdomen is full! This give me hope that if I can just get unplugged, my leg pain might go away! Thanks!

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1431
   Posted 8/8/2006 12:27 PM (GMT -7)   

Thanks Keriamon,

    I think the anesthesia, the darvon, the Vicodin, and actually the aciphex I took so I could take the Aleve probably have all stopped me up!  And like you........I'm sure once the rock comes out.......it will be a river again!   Too bad we can't even it out somehow!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:17 PM (GMT -7)
There are a total of 2,732,413 posts in 301,016 threads.
View Active Threads


Who's Online
This forum has 151181 registered members. Please welcome our newest member, carol9.
243 Guest(s), 6 Registered Member(s) are currently online.  Details
desert bound, Serenity Now, Girlie, ggfgfgfdgfgdd98, pressurehead, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer